# SDR VNAA2017110611101

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 30,548 hours, 30,078 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY FOR AN INBOUND SPOILERON MESSAGE AT 8000 FEET MSL DURING APPROACH.  LANDED SAFELY.   INBD FLT SPOILER & INBD SPOILERON MESSAGE  MX PERFORMED SPOST 1 AND SPOST 2. OPS CHECKED GOOD.
